Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What is the cause of spotting in early pregnancy even after taking duphaston ? 4weeks pregnant im spotting dark doctor told me to drink duphaston but still im spotting.
Asked On : Sun, 5 Feb 2012
Answers:  2 Views:  470
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
There can be many physical reasons why vaginal bleeding happens during early pregnancy. However, often the cause remains unknown. About 30% of pregnant women are examined for bleeding without finding a definite cause - ultrasound examinations appear normal, the baby appears healthy and is growing and everything seems well. Vaginal bleeding may never happen again during the pregnancy, or light spotting may occur periodically. If you start to bleed again, consult your doctor.The following are breif causes of bleeding in early pregnancyA miscarriage,An ectopic pregnancyPolyps,A molar pregnancy

but dont worry,
consult ur gynaec.
see for implantation b;leeding
and take proper medicines.

This is a brief, free answer. In case you need an immediate, more detailed response to your question and any follow-ups you may have, please use the premium Ask a Doctor feature.
Answered: Thu, 26 Jul 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.Forum. first thing you should get confirmation of pregnancy which is possible even at home by home pregnancy test strip, available at the chemist. if it is positive seek the advise of a gynaecologist for treatment .best of luck. thank you.
Answered: Sun, 5 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor